Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 574578, 11 pages
http://dx.doi.org/10.1155/2013/574578
Research Article

The Tutte-Grothendieck Group of an Alphabetic Rewriting System

LIPN-UMR CNRS 7030, Université Paris Nord XIII, 99 avenue J.-B. Clément, 93430 Villetaneuse, France

Received 2 May 2012; Accepted 13 June 2012

Academic Editors: A. P. Godbole, M.-J. Jou, and B. Taeri

Copyright © 2013 Laurent Poinsot. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. T. Tutte, “A ring in graph theory,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 43, pp. 26–40, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. Whitney, “The coloring of graphs,” The Annals of Mathematics, vol. 33, no. 4, pp. 688–718, 1933. View at Google Scholar
  3. T. H. Brylawski, “The tutte-grothendieck ring,” Algebra Universalis, vol. 2, no. 1, pp. 375–388, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. S. Mac Lane, Categories for the Working Mathematician, vol. 5 of Graduate Texts in Mathematics, Springer, 1971.
  5. N. Bourbaki, Elements of Mathematics, Algebra, chapters 1–3, Springer, 1998.
  6. N. E. Wegge-Olsen, K-Theory and C-Algebras, Oxford Science, 1993.
  7. P. May and R. Anno, K-Theory, University of Chicago, REU, 2009.
  8. P. Cartier and D. Foata, Problèmes Combinatoires de Commutation et Réarrangements, vol. 85 of Lecture Notes in Mathematics, Springer, 1969.
  9. G. X. Viennot, “Heaps of pieces I: basic definitions and combinatorial lemmas,” in Combinatoire Énumérative, G. Labelle et al., Ed., vol. 1234 of Lecture Notes in Mathematics, pp. 321–350, Montreal, Canada, 1985.
  10. G. H. E. Duchamp and D. Krob, “Partially commutative formal power series,” in Proceedings of the LITP Spring School on Theoretical Computer Science on Semantics of Systems of Concurrent Processes, pp. 256–276, 1990.
  11. A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups, vol. 1, American Mathematical Society, 1961.
  12. C. Duboc, Commutations dans les monoïdes libres : un cadre théorique pour l’étude du parallélisme [Thèse de doctorat], Université de Rouen, 1986.
  13. F. Baader and T. Nipkow, Term Rewriting and All That, Cambridge University Press, 1999. View at Zentralblatt MATH
  14. R. V. Book and F. Otto, String-Rewriting Systems, Springer, 1993.
  15. V. Diekert, Combinatorics on Traces, vol. 454 of Lecture Notes in Computer Science, Springer, 1990.
  16. R. P. Stanley, “A Brylawski decomposition for finite ordered sets,” Discrete Mathematics, vol. 4, no. 1, pp. 77–82, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. G. M. Bergman, “The diamond lemma for ring theory,” Advances in Mathematics, vol. 29, no. 2, pp. 178–218, 1978. View at Publisher · View at Google Scholar · View at Scopus
  18. C. Kassel, Quantum Groups, vol. 155 of Graduate Texts in Mathematics, Springer, 1995.
  19. N. Bourbaki, Elements of Mathematics, Lie Groups and Lie Algbras, chapters 1–3, Springer.
  20. G. Birhkhoff, “Representability of Lie algebras and Lie groups by matrices,” The Annals of Mathematics, vol. 38, pp. 526–532, 1937. View at Publisher · View at Google Scholar
  21. H. Poincaré, “Sur les groupes continus,” Transactions of the Cambridge Philosophical Society, vol. 18, pp. 220–255, 1900. View at Google Scholar
  22. E. Witt, “Treue darstellung liescher ringe,” Journal für die Reine und Angewandte Mathematik, vol. 117, pp. 152–160, 1937. View at Google Scholar · View at Zentralblatt MATH
  23. E. A. Bender and J. R. Goldman, “Enumerative uses of generating functions,” Indiana University Mathematics Journal, vol. 20, pp. 753–765, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. C. Reutenauer, Free Lie Algebras, Oxford University Press, 1993.
  25. M. P. Schützenberger, “Pour le monoïde plaxique. Mathématiques,” Informatique et Sciences Humaines, vol. 140, pp. 5–10, 1997. View at Google Scholar